UMP Institutional Repository

Items where Author is "Ullah, Safi"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Bilal, Muhammad and Norhayati, Rosli and Ahmad, Iftikhar and Ullah, Safi (2017) Numerical Solution of Second Order Delay Type Differential equation by Collocation Method via First Boubeker Polynomials. Global Journal of Pure and Applied Mathematics, 13 (9). pp. 6571-6582. ISSN 0973-1768

This list was generated on Thu Aug 13 05:35:11 2020 +08.